Journal of Symbolic Logic

The Consistency Strength of the Free-Subset Property for $\omega_\omega$

Peter Koepke

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 49, Issue 4 (1984), 1198-1204.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183741699

Mathematical Reviews number (MathSciNet)
MR771788

Zentralblatt MATH identifier
0592.03042

JSTOR
links.jstor.org

Citation

Koepke, Peter. The Consistency Strength of the Free-Subset Property for $\omega_\omega$. J. Symbolic Logic 49 (1984), no. 4, 1198--1204. https://projecteuclid.org/euclid.jsl/1183741699


Export citation